RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1939, Volume 3, Issue 3, Pages 329–350 (Mi izv3936)  

An application of the theory of linear differential equations to some problems of groundwater motion (the case of three singular points)

P. Poloubarinova-Kochina


Full text: PDF file (1751 kB)

Bibliographic databases:
Received: 23.03.1939

Citation: P. Poloubarinova-Kochina, “An application of the theory of linear differential equations to some problems of groundwater motion (the case of three singular points)”, Izv. Akad. Nauk SSSR Ser. Mat., 3:3 (1939), 329–350

Citation in format AMSBIB
\Bibitem{Pol39}
\by P.~Poloubarinova-Kochina
\paper An application of the theory of linear differential equations to some problems of groundwater motion (the case of three singular points)
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1939
\vol 3
\issue 3
\pages 329--350
\mathnet{http://mi.mathnet.ru/izv3936}
\zmath{https://zbmath.org/?q=an:65.1014.05}


Linking options:
  • http://mi.mathnet.ru/eng/izv3936
  • http://mi.mathnet.ru/eng/izv/v3/i3/p329

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:183
    Full text:81
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019